# SDR DL73K990283

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inop
- Location: Row 4def & 8abc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C, FOUND LT OVERWING SLIDE LIGHT, RT OVERWING EXIT SIGN, AISLE LIGHT SEAT 4DEF AND AISLE LIGHT SEAT 8ABC INOP ON EMERGENCY LIGHTS TEST.  REPLACED BATTERY CHARGER M01135.
